# SDR SWIA200922906

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 20,033 hours, 15,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON AIRCRAFT EXTERIOR ABOVE RIGHT WING INOP.  (FLT 5848)  RELAMPED EMERGENCY LIGHT.
